Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lower abdominal pain when aroused, bloating, bloody discharge. On Mirena, painful sex. Why is it ?

Im a 26 yr old female with two kids. Anyway, I suffer from lower abdominal pain when aroused, after orgasm or sex that lasts for days. bloating , and discharge that is sometimes bloody. I can never enjoy sex with my husband because I feel pain during and after sex. Just pressing on my lower abdomen below my belly button is painful. I have been like this for a while. Just recently I got the Mirena IUD put in to help lower the risk of having another baby. I feel like things have gotten a bit worse. Im sick of living like this and the doctors do not seem to want to help me figure this out. I just want a normal sex life and a life without pain. (I have been with only 1 man who is faithful I have been tested for STD and STI and they are negative always) any help would be great.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there Stef.

I fail to understand why you have been tested for STD's et al going by the profile you present.

It does appear to me off the cuff that you have a PID of sorts (Pelvic Inflammatory disease).

The bloating & fullness & bloody discharge all need to be evaluated. I think you need the services of a good gynecologist & a detailed vaginal & abdominal ultrasonological scans & blood tests & swabs to ascertain what infections to treat or any other ailments related to the uterus.

Personally i think it is wrong when suffering from such symptoms to insert an IUD without first clearing the main issue. However, i am not a gynecologist so perhaps not best suited to comment on this.

I empathise with your situation & perhaps a visit to a gynecologist is the order of the day coupled with a 2 week course of two different types of antibiotics, antifungals & anti-inflammatory agents while abstaining from sexual intercourse in this period & undergoing all the afore-mentioned tests.

Good luck & wish you good health!

Dr Praveen Rodrigues MD
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor